MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ARM 1362275 UNIVERSAL FLEXIBLE; PFM11

INTEGRA LIFESCIENCES MANSFIELD ARM 1362275 UNIVERSAL FLEXIBLE; PFM11
Model Number 1362275
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This 3 of 3 reports linked to mfg report numbers: 3014334038-2022-00049, 3014334038-2022-00048.A facility reported that the universal flexible arm (1362275) broke in the middle of a tympanoplasty procedure.All parts were recovered and were taken off the surgical field; no fragments fell into the surgical site.It was reported that an x-ray was performed to assure that no parts were left in the patient following the event.The event did not lead to patient injury, death, or delay in procedure.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields:  d4, d9, g3, g6, h2, h3, h4, h10.The universal flexible arm (1362275) was returned for evaluation: failure analysis & root cause - the reported complaint is confirmed.The returned 1362275 universal flexible arm is in used condition with the tip broken off due to insufficient soldering and excess tightening force at the end of the arm.Supplier corrective action has been initiated for this issue, and a recall was initiated for this product issue.

Brand Name
ARM 1362275 UNIVERSAL FLEXIBLE
Common Device Name
PFM11
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13737749
Report Number3014334038-2022-00050
Device Sequence Number14569358
Product Code FXG
UDI-Device Identifier10381780074670
UDI-Public10381780074670
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1362275
Device Catalogue Number1362275
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/18/2022
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown